Article

Investigation of the eigenvalues and root functions of the boundary value problem together with a transmission matrix

Published in: Quaestiones Mathematicae
Volume 43, issue 4, 2020 , pages: 507–521
DOI: 10.2989/16073606.2019.1581299
Author(s): Ekin UğurluÇankaya University, Turkey

Abstract

In this paper, we consider a singular even-order Hamiltonian system on the union of two intervals together with appropriate boundary and transmission conditions. For investigating the spectral properties of the problem we pass to the inverse operator with an explicit form and we prove some completeness theorems.

Get new issue alerts for Quaestiones Mathematicae